MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event date for delayed healing and infection is unknown.Additional product codes: hrs, hwc.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a revision surgery on (b)(6) 2018 for removal of hardware due to infection and delayed healing.The hardware was implanted (one 4.5mm va-lcp curved condylar plate/16 hole/336mm/right, four 5.0mm cannulated locking screws, one 5mm locking screws, four 4.5mm cortex screws, two 3.5mm cortex screws, 3.0mm headless screw and 1-3.0mm headless screw) on (b)(6) 2017 by open reduction internal fixation procedure for treatment of a grade 3 open femur fracture.After the implantation of hardware on (b)(6) 2017, the patient underwent a masquelet procedure on (b)(6) 2017 as the patient was missing a large amount of bone, which is captured under (b)(4).After all these the patient suffered from infection and delayed healing so the hardware was removed during a revision surgery on (b)(6) 2018.All the implanted hardware was removed intact, except for one 1-3.0 headless screw which not able to be removed and was left inside the patient and was captured in (b)(4).After the removal of hardware both stimulant beads and antibiotic spacer were placed.The surgery was successfully completed without any delay and the patient was ok after the surgery.This complaint involves seven (7) parts.This is report 1 of 7 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7446740
Report Number2939274-2018-51771
Device Sequence Number19261400
Product Code JDP
UDI-Device Identifier10886982042934
UDI-Public(01)10886982042934
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.416
Device Catalogue Number02.124.416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight86